# SDR CALA2021062000921

- Difficulty date: June 20, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N77014
- Make and model: Boeing 777224
- Aircraft serial: 29862
- Aircraft time: 101,481 hours, 10,010 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B777-33-3-7015 - DOOR R1 M33094 EMER LIGHT POWER SUPPLY BATTERY PACK TEST FAIL.REF NR LP 9130945 DR R1 M33094 EMER LIGHT POWER SUPPLY CHARGER AND BATTERY REPLACE D AND TESTED NORMAL ASPER AMM 33-51-06 ADD EMP:V898181 IDT BY HX107723,APPROVED
